# SDR MASA2022091200229

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 27,799 hours, 19,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: None
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMR LTS ON W SW IN ARMD POSTN
RESET CIRCUIT BREAKER. PERFORMED OPERATION CHECK OF THE EMERGENCY LIGHTS. OPS CHECK GOOD.
